MathSciNet Relay Station
MathSciNet bibliographic data
MR2500230 (2010e:60118) 60H10 (60J50 60J55)
Andres, Sebastian Pathwise differentiability for SDEs in a convex polyhedron with oblique reflection. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), no. 1, 104–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement